| Model Number |
470049-06 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The instrument involved in this complaint has not been received and/or tested by failure analysis as of the date of this report.If the product is received and evaluated, a supplemental mdr will be submitted.
Event or Problem Description
It was reported that during a da vinci-assisted paraoesophageal hiatal hernia surgical procedure, the clinical sales representative (csr) informed they broke a cable on a cadiere forceps instrument during their first case this morning on universal surgical manipulator (usm) 2.Customer replaced the instrument and this resolved the issue.No fragment fell into the patient.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information on: the correct part number and serial number of the instrument was: (b)(6).
Event or Problem Description
Refer to h11 for follow-up information.